MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA WIRE REINFORCED PEDIATRIC TRACHEOSTOMY TUB; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. BIVONA WIRE REINFORCED PEDIATRIC TRACHEOSTOMY TUB; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 60P050
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr was generated under protocol b10009704, as a result of warning letter cms#: 617147.510k is unknown.No information has been provided to date.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of product.A product sample was received for evaluation.Visual and functional testing were performed.One (1) sample was received from its closed original packaging in new conditions.Visual inspection was performed at 12 under normal lighting to received unit.During the visual inspection, it was seen that the box label and the lid label did not match.The information for use inside the box was reviewed and it was correct according to its label.The product inside the tray was observed and all the components were correct according to its label.The most probable root cause was that after a review of the different verifications that are performed during the manufacturing process to detect mixing components and since the products were manufactured with two years of difference, the most probable root cause was that mixing occurred after the product left the facility.The following actions were taken: as a preventive action production personnel was notified by quality engineer as awareness of the defect reported by the customer.
 
Event or Problem Description
It was reported that the customer stated the item number on the box was different from the label inside the box.No patient injury was reported.

Brand Name
BIVONA WIRE REINFORCED PEDIATRIC TRACHEOSTOMY TUB
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15625446
Report Number3012307300-2022-24823
Device Sequence Number6345655
Product Code BTO
UDI-Device Identifier15021312005776
UDI-Public15021312005776
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2024
Device Model Number60P050
Device Catalogue Number60P050
Device Lot Number3835767
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Initial Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown